# SDR SAJF20130201004

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N18715
- Make and model: Boeing 747409F
- Aircraft serial: 33731
- Aircraft time: 39,860 hours, 6,873 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Condition: Broken
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(B-18715) ACFT PUSH BACK IN POSITION, FLAP DOWN, FOUND LT OTBD AILERON INOPERATIVE.  THE ACFT WAS TOWED BACK TO HANGAR FOR MAINT.  GROUND CK FOUND LT AILERON CONTROL CABLE AB13 BROKEN AND CABLE AA11 FRAYED.  PFM INSPECTION OF AILERON CONTROL QUADRANT, CABLE DRUM, PULLEY IN ADJACENT AREA , NO SIGN OF CHAFING MARK WAS FOUND IAW AMM 27-00-01.  REPLACED CABLE AA11 & AB13 AND IAW AMM 27-11-00 PFM AILERON CABLE ADJUSTMENT AND OPERATION TEST RESULT NORMAL.
